# SDR CALA2016111400913

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 56,516 hours, 19,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS ARE INOP. REPLACED BATT PACK AT POWER SUPPLY M1673 AFT LEFT CEILING. OPS CHK GOOD IN REF TO AMM 33-51-06-960-805.
